# SDR HNAA2024010900008

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 43,307 hours, 40,221 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

AUTO PILOT WOULD NOT ENGAGE WITH FLIGHTG DIRECTOR  GIVING ERRATIC INDICATIONS WITH SELECTION OF RIGHT TURN   FLIGHT DIRECTOR WOULD INITATE LEFT TURN.    PERFORMED OPS CHECK OF AUTOPILOT SYSTEM IAW AMM 22-11-00. AUTOPILOT SYSTEM OPS CHECK GOOD FOR SERVICE AT THIS TIME.
